# SDR CALA2024090500575

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 36,970 hours, 13,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Barrel Nut
- Part number: 1011008655
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 10 DEF SEATS COMPLE LY DETACHED FROM FWD TRA CK SEAT FELL BA CK ON T/O TEMP SEC W/BELT EXT REMOVED AND REPLACED BOTH SEAT TRACK STUDS, ANTI-RATTLE NUT AND LEG BARREL NUT PIN AT ROW 10DEF REF IPC 25-21-58. INSTALLED ROW 10DEF REF AMM 25-22-00-400-802.  VERIFIED BOTH SEAT TRACK STUDS, ANTI-RATTLE NUT AND LEG BARREL NUT PIN AT ROW 10DEF REF IPC 25-21-58. INSTALLED ROW 10DEF REF AMM 25-22-00-400-802.
